# SDR IPXA2174854

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Engine: Pwa PW4158
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLUE SYS HYD LOW, FOUND BLOWN O-RING AT EDP PRESSURE SWITCH - REPLACED.
